This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
8 months ago I made the mistake of masterbaiting with steroid cream, I masterbaited with it 7-8 times and now I am more depressed then ever before in my life. Every time I masterbait my head appears more red, and has develped scars on it. Blood vessals under the head are appearing and I'm scraed outta my wits.
I went to a Urologist who wasn't quite sure what it was but reasured me it wasn't life threatening, he gave me more steroid and then refered me to neurologist who I will be seeing in a few weeks... I've read anotther article about penis thining and I believe that's whats going one. My penis is always extreamly dry and warm and hurts when water touches it in the shower or sometimes when it is hot outside..
I've been in a deep depression because of this and I'm afraid what happens if my penis is no longer the same
Hey Mike. I feel for you, I really do. The complete misuse and ignorance of steroids by the medical community is astounding and as far as I'm concerned borders on the criminal. Not just that, but the way many of these doctors will swear to the grave that steroid atrophy is not permanent, yet cannot even recognize it when they see it (even in its most severe form) makes me really wonder. What the H*ll is going on here?! You'd swear they had stock in the pharmaceutical firms making the stuff. They are mutilating boys and men left and right and nothing is being done about it. Steroids have been around for over 50 years and this is still going on?!!! Really?! Two San Francisco doctors (and I blame the pharmacist too) burned my testicles with Lotrisone. It's been over six years and I'm destroyed, both physically and emotionally. I hate them all for what they have done to me. I really do. I really do hope your damage has not been permanent like mine because I don't wish that on anyone, let alone a young man like you.
Take this guys advice about steroid it is almost criminal the way they are precribing these poisons me myself suffered for 10 years because of not understanding how dangerous this class of drugs are they should be banned.. they can do ireversable harm to your body.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST